# SDR FDEA202506140937

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT AFT FUSELAGE SKIN BELOW HORIZONTAL STABILIZER   RIGHT HAND SIDE STATION 2164, LONGERON 33 RIGHT EXISTING REPAIR AT AFT FUSELAGE SKIN BELOW HORIZONTAL STABILIZER RIGHT HAND SIDE   STATION 2164 LONGERON 33 RIGHT EVALUATED AND FOUND EXISTING REPAIR FILLER   CORRODED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 202 REPAIR GENERAL.   CORRODED REPAIR FILLER REMOVED AND REPLACED AS PER SRM 53-70-01-2R FIGURE 201   REPAIR 3. EO #1-5100-7-5001B7 PT1 TITLE: STRUCTURES-REPAIR CATALOG - MD-11-REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
